Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

125 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can I get rid of medicinal side effects ?

\ hi doctor , i made somany mistakes in the past. i consumed zapiz 2 mg *25tablets and diazapem 10mg*10tablets and restyl 0.5mg like somany drugs at a time. i became too fat. and unconsious stage for a period of 40days in hospital. still the adverse effects ...
Sun, 22 Jan 2012
Report Abuse
Question is related to
Drug/Medication
General & Family Physician 's  Response
hi subramanyam
what you did in the past forget all for not doing all these in future & to avoid the bad effects of all done you have to do

daily morning walk then have a cup of black tea without sugar before breakfast
a glass of warm water + one teaspoonful honey at night

god bless you
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, Sir, i am Rakesh from jamnagar,Gujarat.Since from last two year I am taking CLONOTRIL 1 MG for my chest pain and balancing problem.But my problem yet not solved,now iam totally dependent on this medicine.When i left this medicine i start feeling balancing problem and acute chest pain also pain an teasing on all over the body.Some 7 year earlier i was detected with VITAMIN B12 deficiency ,but now it is normal.My balancing problem started some 6 years back,it increase with the time passes,Chest problem started 1.5 years back.Along with these I also face teasing and burning sensation all over the body.For this chest pain i have been to doctors many times,they take ECG and it all comes right.But still i feel acute chest pain along with little dizziness and light headed. When i take clonotril 1 mg i feel little relax but not completely fit . I have done brain MRI also sonography for any kind of stomach trouble but all in vein.Dr. Darshan Bhatt from Rajkot told me that you have a vertigo problem thats why you are feeling balancing problem ,but there is no way to proof it .Kindly suggest me upto what time i have to take this CLONOTRIL 1 MG tablet.Also please suggest me how to get rid of this chest pain and light headiness(Balancing problem).Sir, I already checked my BP,its normal.I am taking clonotril 1 mg right now on daily basis(ONE TIME AT NIGHT),when i have to reduce it.Earlier also I have a problem of Vitamin B12,i have not checked it in recent times,can i have to go with multivitamin with excess B12 like NEUROMET.SIR IS THERE ANY SIDE EFFECTS OF VERTIN 8 MG.Sir I do have gas problem from few days,Is it possible to take Vertin in gas problem.Is it also good for chest pain.Please Help me.

doctor1 MD

My mother having age of around 53 yes and she had a diabetics but under control with regular in take of medicine and she also have mild broncolitis and she is having a medicine named omnacortil 5 MG since last 7 years now she had a side effect of this medicine like pain in whole body so how can she get rid of this problem

doctor1 MD

hello doc, i am suffering from sneezing, cold, blocked nose n sore throat...since 7 months.....i m on medication...though medicines--Rupanex, Nasal spray are working..but i am nt getting totally rid of this allergy....how long have i to depend on these medicines. do they have side effects?

Recent questions on  Alpramazole 0.25

doctor1 MD

My father is having COPD disease & he is on Inhalers use daily (Duolin) Doctors of lala Ram Swarup TV hospital Mehrauli after complete diagnostic told me that surgery cant bring any improvement so he is continuing the drugs. From the last few Days he has lost appetite & sleep. He has lost self confidence & saying that anxeity problems he is facing. Since he was not sleep from the last one week he gave him 0.25 mg alprazolam to induce a temporary sleep after taking which My father has a sleep but his face,eyelds are swallon which seems a allergic reaction. Since he is not in a position to move to hospital could you advise what i should do.

doctor1 MD

I have an ERCP to remove a stone in my CBD a year ago,but still I feel discomfort in my stomach , sometime with small pains in the lower right side of stomach, I have shortness of sleep, for which I have to take 2.5 mg of alprazolam daily. I feel restlessness sometimes in the daytime, causing a little bit high blood pressure. I am 46 yrs.old having a height of 1.65 mtrs. and 60 kgs wt. Am I suffering from any serious gastro problem? Am I underweight?

doctor1 MD

my blood pressure is 160 over 101 and pulse rate is 90. Head feels kinda tight and have had several cold sweats in the past couple of days. Chest hurt a couple of days ago and had a cold sweat. Is this dangerous? I am 56 5 10 and weight is 160. I take Alprazolam 4 times a day.

doctor1 MD

If I took to many alprozlam could it kill me?

doctor1 MD

If I took to many alprozlam could it kill me?

doctor1 MD

i have been on xanax on and off from many years for panic attacks, I have only took them in emergencies. In the last year I have only taken 6 at 0.5 in the last year. My Dr told me i am not allowed to take them anymore and has put me on seroquel...